Alert archive / Georgia / Frost Advisories in 2009

Frost Advisory 2, NWS Tallahassee, FL

October 18, 20095 counties in Alabama; 11 counties in Georgia; Holmes County, Jackson County, Walton County, Florida

NWS Tallahassee, FL issued this frost advisory at Oct 18, 2009, 2:13 PM CDT for 5 counties in Alabama; 11 counties in Georgia; Holmes County, Jackson County, Walton County, Florida. It took effect at Oct 19, 2009, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2009, 2:13 PM CDT (19:13 UTC)
In effect from
Oct 19, 2009, 1:00 AM CDT
Expired
Oct 19, 2009, 8:00 AM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL, Walton County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KTAE 181913
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 PM EDT SUN OCT 18 2009

...A FROST ADVISORY IS NOW IN EFFECT FROM 2 AM EDT /1 AM CDT/
UNTIL 9 AM EDT /8 AM CDT/ MONDAY MORNING FOR SOUTHEAST
ALABAMA...SOUTHWESTERN GEORGIA AND WELL INLAND AREAS OF THE
EASTERN FLORIDA PANHANDLE...

ALZ065>069-FLZ007-009-011-GAZ120>126-142>144-155-191300-
/O.NEW.KTAE.FR.Y.0002.091019T0600Z-091019T1300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-JACKSON-
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-
BAKER-SEMINOLE-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
MARIANNA...GRACEVILLE...MALONE...SNEADS...GEORGETOWN...
FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...
LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...DOUGLASVILLE...
BLAKELY...COLQUITT...NEWTON...DONALSONVILLE
313 PM EDT SUN OCT 18 2009 /213 PM CDT SUN OCT 18 2009/

...A FROST ADVISORY IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM
EDT /8 AM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM
EDT /8 AM CDT/ MONDAY. 

A COLD AREA OF HIGH PRESSURE WILL MOVE INTO THE SOUTHEAST THIS
EVENING THAT WILL CREATE NEAR CALM AFTER MIDNIGHT. THE COMBINATION
OF THESE CALM WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO
DROP QUICKLY AFTER MIDNIGHT AND SETTLE INTO THE MID 30S BEFORE
SUNRISE ON MONDAY. THESE TEMPERATURES WILL RESULT IN AREAS OF
FROST ON MONDAY MORNING...PARTICULARLY IN THE COLDER LOCATIONS
OUTSIDE THE URBAN CENTERS OF DOTHAN AND ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED OR SIGNIFICANTLY DAMAGED IF LEFT
UNCOVERED.

&&

$$

38-GODSEY
1 follow-up statement
000 
WWUS72 KTAE 181917 AAA
NPWTAE

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EDT SUN OCT 18 2009

...A FROST ADVISORY IS NOW IN EFFECT FROM 2 AM EDT /1 AM CDT/
UNTIL 9 AM EDT /8 AM CDT/ MONDAY MORNING FOR SOUTHEAST
ALABAMA...SOUTHWESTERN GEORGIA AND WELL INLAND AREAS OF THE
EASTERN FLORIDA PANHANDLE...

ALZ065>069-FLZ007-009-011-GAZ120>126-142>144-155-191300-
/O.NEW.KTAE.FR.Y.0002.091019T0600Z-091019T1300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-JACKSON-
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-
BAKER-SEMINOLE-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
MARIANNA...GRACEVILLE...MALONE...SNEADS...GEORGETOWN...
FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...
LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...DOUGLASVILLE...
BLAKELY...COLQUITT...NEWTON...DONALSONVILLE
316 PM EDT SUN OCT 18 2009 /216 PM CDT SUN OCT 18 2009/

...A FROST ADVISORY IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM
EDT /8 AM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM
EDT /8 AM CDT/ MONDAY. 

A COLD AREA OF HIGH PRESSURE WILL MOVE INTO THE SOUTHEAST THIS 
EVENING THAT WILL CREATE NEAR CALM WINDS AFTER MIDNIGHT. THE 
COMBINATION OF THESE CALM WINDS AND CLEAR SKIES WILL ALLOW 
TEMPERATURES TO DROP QUICKLY AFTER MIDNIGHT AND SETTLE INTO THE MID 
30S BEFORE SUNRISE ON MONDAY. THESE TEMPERATURES WILL RESULT IN 
AREAS OF FROST ON MONDAY MORNING...PARTICULARLY IN THE COLDER 
LOCATIONS OUTSIDE THE URBAN CENTERS OF DOTHAN AND ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED OR SIGNIFICANTLY DAMAGED IF LEFT
UNCOVERED.

&&

$$

38-GODSEY

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this frost advisory went out at Oct 18, 1:50 PM CDT, 23 minutes earlier.

Area forecast discussion, Oct 18, 1:50 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 PM EDT SUN OCT 18 2009

...COLD NIGHT EXPECTED ACROSS MUCH OF THE REGION WITH TEMPERATURES
IN THE MID TO UPPER 30S...

.SYNOPSIS...18 UTC SURFACE ANALYSIS SHOWS A 1031 MB SURFACE HIGH
CENTERED ABOUT 40 MILES SOUTH OF MEMPHIS TN. IT LOOKED LIKE THE
SURFACE RIDGE AXIS EXTENDS ALONG A SOUTHWEST TO NORTHEAST LINE
THROUGH THE HIGH CENTER FROM WESTERN LOUISIANA INTO WESTERN
KENTUCKY. STILL SEEING NORTHERLY WINDS 10 TO 15 MPH ACROSS OUR
REGION WITH AN OCCASIONAL GUST TO 20 MPH. THERE ARE ALSO SOME
LINGERING STRATUS IN A THIN MOIST LAYER ACROSS THE EASTERN HALF THAT
IS HOLDING BACK TEMPERATURES A BIT TODAY.

UPPER AIR DATA SHOWS THE UPPER TROF NEARING THE WESTERN ATLANTIC OFF
THE U.S. EAST COAST. STILL SEE QUITE A BIT OF MID AND UPPER LEVEL
DRY AIR ON THE VAPOR IMAGERY ACROSS THE SOUTHEAST AND THIS WILL HELP
CREATE A FEW NICE DAYS THROUGH THE MIDDLE OF THE WEEK.

&&

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.
STILL A TEMPERATURE FORECAST THIS MODEL CYCLE AND DESPITE THE LACK
OF ANY STORM SYSTEMS MOVING INTO THE REGION...THIS IS QUITE A
CHALLENGING FORECAST BECAUSE OF THE LOW TEMPERATURES DROPPING INTO
THE 30S AND THE IMPACTS THAT BRINGS TO THE SENSITIVE VEGETATION
HERE.

TONIGHT...THE MODELS ARE OVERALL IN GOOD AGREEMENT THAT THE RIDGE
POSITION WILL LINE UP TO THE NORTHWEST OF OUR REGION...GENERALLY
CENTERED ALONG A LINE FROM MOBILE TO BIRMINGHAM TO NASHVILLE. THIS
WILL LEAD TO POSSIBLY AN AREA OF NEAR CALM WINDS BY SUNRISE ALONG
AND WEST OF A LINE FROM ALBANY TO MARIANNA. FURTHER TO THE
EAST...THE GRADIENT IS LIKELY GOING TO REMAIN TOO TIGHT TO SUPPORT
CALM WINDS. THIS TENDS TO BE SUPPORTED WELL BY THE GUIDANCE. OF ALL
THE MOS SITES WITHIN 150 MILES OF TALLAHASSEE...ONLY CRESTVIEW FL
AND TROY AL SHOW WINDS ACTUALLY ZEROING OUT BY MORNING. ALL THE
OTHER SITES SHOW 1-2 KNOTS OF WIND THROUGHOUT THE NIGHT. EVEN THOUGH
THIS IS NEAR CALM...THIS INDICATES THAT THERE WILL LIKELY BE AN
OCCASIONAL BURSTING OF THE WIND UP TO 5 KNOTS THAT WILL PREVENT (AND
POSSIBLY REVERSE) ANY SIGNIFICANT DROP IN TEMPERATURES...IF ONLY
BRIEFLY.

THUS...AFTER LOOKING AT ALL THE GUIDANCE AND COORDINATING WITH
ADJACENT OFFICES...WILL BE ISSUING A FROST ADVISORY FOR THE FAR
INLAND FLORIDA PANHANDLE COUNTIES...ALL OF SOUTHEAST ALABAMA AND THE
SOUTHWEST GEORGIA COUNTIES ALONG AND WEST OF THE FLINT RIVER. IN
THESE AREAS TEMPERATURES IN THE 34 TO 36 DEGREE RANGE CAN BE
EXPECTED. FURTHER EAST...THE WINDS WILL LIKELY PREVENT TEMPERATURES
ON THE WHOLE FROM REACHING 36 OR COOLER TO NECESSITATE A FROST
ADVISORY. WITH THAT BEING SAID...SOME OF THE COLDEST LOCATIONS IN
THE EASTERN HALF OF THE REGION...LIKE THE SUWANNEE RIVER VALLEY AND
AREAS ALONG US-27 EAST OF TALLAHASSEE...COULD SEE PATCHY FROST AND
TEMPERATURES AROUND 36 DEGREES BY SUNRISE.

BY MONDAY MORNING...A WARMING TREND WILL GRADUALLY BEGIN AS EASTERLY
AND EVENTUALLY SOUTHEASTERLY FLOW RETURNS. WILL SHOW TEMPERATURES
WARMING BETWEEN 6 AND 8 DEGREES EACH DAY AND NIGHT FROM THE MONDAY
MORNING LOWS. RAIN CHANCES ESSENTIALLY REMAIN NEAR ZERO. THE ONLY
POTENTIAL PRECIP ON THE SCREEN WOULD BE IF ANY CONVERGENT SHOWERS
FROM THE ATLANTIC OCCUR IN THE STRENGTHENING EASTERLY FLOW ON
TUESDAY NIGHT ACROSS THE EXTREME SOUTHEASTERN FLORIDA BIG BEND. AT
THIS TIME...IT DOESNT LOOK LIKE THE AIRMASS WILL SUPPORT
PRECIPITATION UNTIL BEYOND THE SHORT TERM PERIOD...SO WILL LEAVE
POPS AT ZERO FOR ALL FIVE PERIODS.

.LONG TERM...WEDNESDAY THROUGH SUNDAY.
THE LARGE SCALE CONUS PATTERN BEGINS HIGHLY AMPLIFIED ALOFT WITH
RIDGE OVER WRN CONUS DEEP TROUGH OVER ROCKIES/PLAINS...A BROAD RIDGE
OVER CNTRL AND ERN CONUS AND A TROUGH JUST OFF ATLC COAST. AT
SURFACE... HIGH PRESSURE/RIDGING OVER ERN CONUS...CENTERED FROM ERN
TENN VALLEY TO CHARLESTON SC. ON WED...H5/H2 RIDGE BUILDING NEWD TO
DOMINATE ERN STATES/GULF REGION WHILE AT SURFACE...HIGH SLOWLY
SHIFTS NEWD AND OFFSHORE ON WED. MEANWHILE...THE STRONG WRN TROUGH
WILL MOVE OVER CNTRL CONUS TO REACH E COAST BY LATE THURS. ASSOCD
LOW LIFTS NEWD FROM MISS VALLEY NEWD THRU GREAT LAKES. THUS...LOCAL
AREA SLOWLY TRANSITIONS TO A SW FLOW. ON FRI..TROUGH AXIS FROM GREAT
LAKES TO E/CNTRL GULF. BY SAT EVE TROUGH AXIS ACROSS ERN SEABOARD
AND OFF COAST BY SUNDAY REPLACED BY WEAK ZONAL FLOW. ASSOCD COLD
FRONT DRAGGED SEWD AND APPROACHES WRN CWA ON FRI AND MOVES ACROSS
FRI NIGHT INTO EARLY SAT. THIS IS 6-12 HOURS SLOWER THAN PREV RUN.
ASSOCD MOISTURE WILL BEGIN TO IMPACT CWA LATE THURS AND CONT INTO
EARLY SAT. ALL THESE UPPER/LOWER LEVEL CHANGES ALLOW A GRADUAL SHIFT
FROM NE TO E AND THEN A MORE RAPID SHIFT TO SLY FLOW ALLOWING
MOISTURE RETURN FROM E-W...BEGINNING AT THE COAST ON THURS AND
SPREADING INLAND ON FRI. THEN...DRIER AND COOLER WEATHER LOOKS TO
RETURN FOR NEXT WEEKEND

AFTER A COOL BEGINNING TO THE WORK WEEK...WE WILL SEE A MODERATION
OF TEMPS AND MOISTURE TO NEAR 2-4 DEGREES BELOW NORMAL TUES NIGHT
(CLIMO 51-55 DEGREES) AND RAPIDLY INCREASE TO 5-10 DEGREES ABOVE
NORMAL WED THRU FRI NIGHTS DROPPING TO BELOW NORMAL SAT NIGHT IN
WAKE OF FRONT. MAX TEMPS WILL REMAIN AT OR SLIGHTLY ABOVE CLIMO
(CLIMO IN UPPER 70S) WED-FRI THEN WITH FRONT MOVING ACROSS... DROP
TO SLIGHTLY BELOW NORMAL ON SAT. POPS WILL BE NIL UNTIL THURS AND
THEN INCREASE TO SCT THRU SAT IN ASSOCIATION WITH FRONT BEFORE
DROPPING TO AOB WDLY SCT SAT NIGHT. TIMING DIFFERENCES BETWEEN THE
GFS AND ECMWF PRECLUDE US GOING HIGHER.

&&

.AVIATION...STRATOCU HAS DEVELOPED WITH VFR CIGS IMPACTING ABY AND
VLD. THE CLOUDS WILL DISSIPATE SHORTLY AFTER SUNSET WITH CLEAR SKIES
THROUGHOUT THE TRI-STATE REGION OVERNIGHT. SKIES WILL BE MOSTLY
SUNNY ALL AREAS ON MONDAY. WINDS WILL BE NORTHERLY 10-15 KTS AND
GUSTING NEAR OR OVER 20 KTS FOR THE REMAINDER OF THE AFTERNOON N AND
EARLY EVENING. AFTER SUNSET ANY LINGERING GUSTS WILL END AND WINDS
WILL DROP BELOW 10 MPH AND BECOME CALM TO LIGHT AFTER MIDNIGHT.
WINDS WILL BECOMING NORTHEAST TO EAST ON MONDAY.

&&

.MARINE...THE SMALL CRAFT ADVISORY HAS ENDED OVER THE NEAR SHORE
COASTAL WATERS. WHILE WINDS AT THE BUOYS HAVE DROPPED BELOW SCA
LEVELS...EXPECT A BRIEF SURGE AFTER SUNSET WILL BRIEFLY BRING THESE
WATERS BACK UP TO SCA LEVELS SO WILL CONTINUE THE ADVISORY UNTIL 06Z
MONDAY. AFTER A DECREASE IN WINDS AND SEAS ON MONDAY AFTERNOON...AS
THE RIDGE POSITION ESTABLISHES ITSELF OVER THE SOUTHERN
CAROLINAS...EXPECT NOCTURNAL SURGES TO BEGIN WITH EXERCISE CAUTION
CONDITIONS LOOKING GOOD EACH NIGHT FROM MONDAY NIGHT INTO WEDNESDAY
MORNING. IN FACT...WE COULD BRIEFLY SEE A PERIOD OF ADVISORY
CONDITIONS EARLY WEDNESDAY MORNING IF THE RIDGE REMAINS AS STRONG AS
CURRENTLY FORECAST.

&&

.FIRE WEATHER...RED FLAG CONDITIONS ARE EXPECTED ACROSS THE EASTERN
FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND FOR THE REMAINDER OF
THIS AFTERNOON. HOWEVER...THE RED FLAG WARNING HAS BEEN CANCELLED
FOR THE EASTERN BIG BEND AS MINIMUM RELATIVE HUMIDITIES ARE EXPECTED
TO STAY ABOVE CRITICAL LEVELS. THE DRY AIR MASS WILL REMAIN IN PLACE
AT LEAST ONE MORE DAY RESULTING IN RED FLAG CRITERIA FOR ALL OF OUR
FLORIDA ZONES MONDAY AFTERNOON.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FROST ADVISORY FROM 1 AM TO 8 AM CDT MONDAY FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FROST ADVISORY FROM 2 AM TO 9 AM EDT MONDAY FOR THE FOLLOWING
     ZONES: BAKER...CALHOUN...CLAY...DOUGHERTY...EARLY...LEE...
     MILLER...QUITMAN...RANDOLPH...SEMINOLE...TERRELL.

FL...FROST ADVISORY FROM 1 AM TO 8 AM CDT MONDAY FOR THE FOLLOWING
     ZONES: HOLMES...INLAND WALTON...JACKSON.

     RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...LEON...LIBERTY...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM
     CDT/ MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
     WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY FROM DESTIN TO THE
     SUWANNEE RIVER BETWEEN 20 AND 60 NAUTICAL MILES.

&&

LONG TERM...BLOCK
AVIATION/FIRE WEATHER...BARRY
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Oct 18, 1:29 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
229 AM EDT SUN OCT 18 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-190630-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
229 AM EDT SUN OCT 18 2009 /129 AM CDT SUN OCT 18 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE FLORIDA PANHANDLE AND
BIG BEND COASTAL WATERS. WINDY AND DRY CONDITIONS WILL ENHANCE THE
SPREAD OF WILDFIRES TODAY. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
GENERALLY FAIR WEATHER IS EXPECTED THROUGH MUCH OF THE UPCOMING
WORKWEEK. THE NEXT SIGNIFICANT CHANCE FOR RAIN WILL BE LATE IN THE
WEEK AND INTO THE WEEKEND AS A COLD FRONT APPROACHES FROM THE
WEST. IT IS TOO EARLY TO TELL IF THERE WILL BE ANY ORGANIZED
SEVERE WEATHER THREAT WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 1:16 PM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr

Nearby

Frost Advisories in Georgia, 2009Frost Advisories in Alabama, 2009Frost Advisories in Florida, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.